# SDR HALA2009082500384

- Difficulty date: August 25, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 67,951 hours, 31,022 cycles
- Engine: Ge CF680
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - VIBRATION ON RT ENG LPT=5.0 DURING CLIMB LPT=3.6 DURING CRUISE.  ON LANDING FOUND METAL PIECES IN EXHAUST DUCTING, ALSO FOUND DAMAGE TO TURBINE BLADES.  REMOVED AND REPLACED NR 2 ENG.  OPS AND LEAK CHECK GOOD.  OK FOR SERVICE.
